AHS Agenda

Autism Health Summit 2024

February 2-3, 2024

 

Friday – February 2, 2024

TIME

ACTIVITY

SPEAKER

7:00 AM – 8:00 AM

Registration Opens

 

8:00 AM – 9:00 AM

Morning Coffee and Light Breakfast

 

8:30 AM – 8:40 AM

Opening Remarks

Andreas Boettcher, D.C.

8:40 AM – 8:45 AM

National Anthem

Geoff Sewell

8:45 AM – 9:00 AM

Opening Prayer & Talk

Pastor Leon Benjamin

9:00 AM – 9:15 AM

Far Infrared Detoxing for Autism

Ryan Today, CLC

9:15 AM – 9:45 AM

Hormones in Kids: Thyroid,

Testosterone, Estrogen, and Cortisol

Jared M. Skowron, N.D.

9:45 AM – 10:15 AM

Autism is a Motor Neurodevelopmental Disorder

Dr. James Lyons-Weiler

10:15 PM – 10:30 PM

Morning Break (15 Min)

Coffee, Tea & Snacks

10:30 AM – 10:45 AM

The Benefits of HBOT for Autism

Barry Smeltzer, MPAS, PA-C

10:45 AM – 11:30 AM

Digging Deep: Advanced Evaluation and Treatment of the Gut Microbiome in Autism

Dr. James Neuenschwander

11:30 AM – 12:00 PM

Spellers Method

Dawnmarie Gaivin, A.T., A.C.P.

12:00 PM – 1:00 PM

The Secret Life of Nitric Oxide (Lunch)

John Hewlett, EdD

1:00 PM – 2:30 PM

Spellers Movie Viewing

Movie Screening

2:30 PM – 3:00 PM

Spellers Discussion Panel

Spellers Cast Members

3:00 PM – 3:15 PM

Afternoon Break (15 min)

Coffee, Tea & Snacks

3:15 PM – 3:45 PM

PANS / PANDAS

Jennifer Giustra-Kozek

3:45 PM – 4:05 PM

Research & Education for Autism Treatment

Maija Hahn, M.S., CCC-SLP

4:05 PM – 4:35 PM

A Mother’s Prayer

Geoff Sewell & Simone Lanham

4:35 PM – 4:50 PM

Answering the Call of Advocacy

Stephanie LoCricchio

4:50 PM – 5:35 PM

Pandemic of Mental Contagion and Autism

Dr. Peter McCullough

5:35 PM – 5:55 PM

Boosting Intracellular NAD Levels

Dr. Jin-Xiong She

5:55 PM – 6:00 PM

Closing Remarks

Andreas Boettcher, D.C.

   

8:00 AM – 8:00 PM

Exhibitor Hall Open

 

 

Saturday – February 3, 2024

TIME

ACTIVITY

SPEAKER

8:00 AM – 9:00 AM

Morning Coffee and Light Breakfast

 

8:45 AM – 8:55 AM

Opening Remarks

Andreas Boettcher, D.C.

8:55 AM – 9:00 AM

Opening Prayer

Pastor Leon Benjamin

9:00 AM – 9:30 AM

Nutrition and Autism

Julie Matthews, M.S., N.C.

9:30 AM – 10:00 AM

Medical & Educational Rights

for School Aged Children

Amy Bohn

    10:00 AM – 10:30 AM

Supporting Wellness through

Science and Nutrition

Robert Miller, CTN

10:30 AM – 10:45 AM

Morning Break (15 min)

Coffee, Tea & Snacks

10:45 AM – 11:10 AM

Homeopathy for Autism

Robert Scott Bell, CCH

11:10 AM – 11:30 AM

ABA Therapy

Dr. Molly Adams

11:30 AM – 12:00 PM

Special Needs Trusts

Joseph Sliskovich, Esq.

12:00 PM – 1:00 PM

Reversing Systemic Inflammation (Lunch)

Tapley Holland

1:00 PM – 1:15 PM

Dental Health

Lisa Stillman

1:15 PM – 1:45 PM

Autism: Treating the Whole Child

A Functional Medicine Approach

Dr. Jerry Kartzinel

1:45 PM – 2:15 PM

The Real Science Behind Autism

Dr. Brian Hooker

2:15 PM – 2:40 PM

Addressing Underlying Conditions Associated with Autism

Tracy Slepcevic, NBC-HWC

2:40 PM – 3:00 PM

Disaster Preparedness & Response for Special Needs

Steve Slepcevic, NCEE

3:00 PM – 3:15 PM

Afternoon Break (15 min)

Coffee, Tea & Snacks

3:15 PM – 3:45 PM

The Environment and ASD

Dr. Judy Mikovits

3:45 PM – 4:30 PM

The Power of Film

Mikki Willis

4:30 PM – 5:15 PM

Headline Speaker Presentation

Del Bigtree

5:15 PM – 5:30 PM

Closing Remarks

Andreas Boettcher, D.C.

 

 

 

8:00 AM – 7:00 PM

Exhibitor Hall Open

 

 

VIP RECEPTION

TIME

ACTIVITY

SPEAKER

6:00 PM – 9:00 PM

Cocktails & Hors-D’oeuvres

Meet and Greet with Speakers

7:00 PM – 7:15 PM

Musical Performance

Geoff Sewell & Daugters Sienna and Olivia

7:15 PM – 7:30 PM

Sneak Peek

Protocol 7

7:30 PM – 8:00 PM

Q & A

Andy Wakefield, Actors & Producers